# SDR SWAA2013030113483

- Difficulty date: January 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,634 hours, 62,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LOWER CHORD CRACKED AT BS 663, LBL 24.8.  REPAIRED BEAM PER ATS ER AND EA.
